Arava and tendon pain

Well its 6 weeks in and the hair is ok and only side effect is tendon pain. Not all the time just every few days and in both hands. Its agony ! ice and heat relieve it a it bit but my question is how long does this effect last?

Any advise welcomed as I'm on Riveroxaban and MTX caused severe hair loss thus my options are limited, No NSAIDS so does anyone else have pain like this?

Last edited by

1 Reply

  • I've been on Leflunomide for 8 months now & didn't experience what you describe, but I'd give it another 6 weeks, then speak to your rheumy nurse.

    Unfortunately my already fine hair does seem to be thinning, but I'm treating myself to exorbitantly expensive hair products & being grateful for no pain.

    I do hope it settles down.....I think painful hands & wrists get no sympathy, but just having had surgery on my right wrist I know how draining & painful they can be.

    Hope to hear soon that your tendons have settled down.


You may also like...